# SDR SWAA2021123055826

- Difficulty date: December 23, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT FRAME SKIN CRACKED AND BROKEN AT LOWER LATCH BLOCK ; / [01] VERIFIED MATERIAL; -2 DOUBLER 2024 T3 .050' ATAG A34144; -3 FILLER 2024-T3 .040' ATAG A12631 IAW SRM 53-10-15-2R-4 TABLE 201.; [02] VERIFIED STEP 1; [03] CUT AND REMOVED DAMAGED SECTION OF SURROUND DOUBLER IAW SRM 53-10-15-2R-4 SECTION 4.C; [04] VERIFIED STEP 3  HFEC IAW B737 NDT P6 51-00-00 P23 TOOL 36303 DUE 13APR22 NO CRACKS NOTED; [05] ACCOMPLISHED 10X VISUAL INSPECTION; NO DEFECTS FOUND; ACCOMPLISHED INSURANCE CUT IAW SRM 53-10-15-2R-4 SECTIONS 4.C (6) AND (7).; [06] LOCATED; DRILLED; FABRICATED REPAIR PARTS IAW SRM 53-10-15-2R-4 SECTIONS 4 E-J.; [07] VERIFIED STEPS 5 AND 6 C/W  OK TO TREAT AND PRIME; [08] APPLIED CHEMICAL CONVERSION AND PRIMER TO REPAIR AREA AND REPAIR PARTS IAW SRM 53-10-15-2R-4 SECTION 4.K AND L.; [09] VERIFIED STEP 8 C/W  OK TO INSTALL REPAIR PARTS; [10] INSTALLED REPAIR PARTS WET WITH BMS 5-95 SEALANT IAW SRM 53-10-15-2R-4 SECTION 4.M; [11] ACCOMPLISHED REPAIR AT ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER AT LOWER LATCHING POINT IAW SRM 53-10-15-2R-4 - SEE ABOVE FOR COMPLETED WORK.; [12] VERIFIED STEPS 10 AND 11 AUDIT CW
